Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On a theorem of Gromov and Milman


Author: Tadeusz Januszkiewicz
Journal: Proc. Amer. Math. Soc. 94 (1985), 477-478
MSC: Primary 57R20; Secondary 53C20, 55R25
MathSciNet review: 787898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give simple examples of topologically trivial bundles which admit no uniformly continuous section.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 53C20, 55R25

Retrieve articles in all journals with MSC: 57R20, 53C20, 55R25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787898-4
PII: S 0002-9939(1985)0787898-4
Keywords: Uniform structures, Chern-Weil theory
Article copyright: © Copyright 1985 American Mathematical Society